# SDR C2XA11SH147

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 24,232 hours, 13,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 12006786001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT INTERCOSTAL FOR AILERON TORQUE TUBE IS CORRODED.  MAINTENANCE REMOVED AND REPLACED RT INTERCOSTAL FOR AILERON TORQUE TUBE IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
